Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Twisted Poincaré duality for Poisson homology and cohomology of affine Poisson algebras

Author: Can Zhu
Journal: Proc. Amer. Math. Soc. 143 (2015), 1957-1967
MSC (2010): Primary 17B63, 18G60, 16S30
Published electronically: December 19, 2014
MathSciNet review: 3314106
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper investigates the Poisson (co)homology of affine Poisson algebras. It is shown that there is a twisted Poincaré duality between their Poisson homology and cohomology. The relation between the Poisson (co)homology of an affine Poisson algebra and the Hochschild (co)homology of its deformation quantization is also discussed, which is similar to Kassel's result (1988) for homology and is a special case of Kontsevich's theorem (2003) for cohomology.

References [Enhancements On Off] (What's this?)

  • [BP14] Roland Berger and Anne Pichereau, Calabi-Yau algebras viewed as deformations of Poisson algebras, Algebr. Represent. Theory 17 (2014), no. 3, 735-773. MR 3254768,
  • [BZ08] K. A. Brown and J. J. Zhang, Dualising complexes and twisted Hochschild (co)homology for Noetherian Hopf algebras, J. Algebra 320 (2008), no. 5, 1814-1850. MR 2437632 (2009j:16007),
  • [Bry88] Jean-Luc Brylinski, A differential complex for Poisson manifolds, J. Differential Geom. 28 (1988), no. 1, 93-114. MR 950556 (89m:58006)
  • [CE56] Henri Cartan and Samuel Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956. MR 0077480 (17,1040e)
  • [Dol09] Vasiliy Dolgushev, The Van den Bergh duality and the modular symmetry of a Poisson variety, Selecta Math. (N.S.) 14 (2009), no. 2, 199-228. MR 2480714 (2009m:53235),
  • [ELW99] Sam Evens, Jiang-Hua Lu, and Alan Weinstein, Transverse measures, the modular class and a cohomology pairing for Lie algebroids, Quart. J. Math. Oxford Ser. (2) 50 (1999), no. 200, 417-436. MR 1726784 (2000i:53114),
  • [Gin06] V. Ginzburg, Calabi-Yau algebras, arXiv: math. AG/0612139.
  • [HVZ10] Ji-Wei He, Fred Van Oystaeyen, and Yinhuo Zhang, Cocommutative Calabi-Yau Hopf algebras and deformations, J. Algebra 324 (2010), no. 8, 1921-1939. MR 2678828 (2011f:16079),
  • [HKR62] G. Hochschild, Bertram Kostant, and Alex Rosenberg, Differential forms on regular affine algebras, Trans. Amer. Math. Soc. 102 (1962), 383-408. MR 0142598 (26 #167)
  • [Hue90] Johannes Huebschmann, Poisson cohomology and quantization, J. Reine Angew. Math. 408 (1990), 57-113. MR 1058984 (92e:17027),
  • [Hue99] Johannes Huebschmann, Duality for Lie-Rinehart algebras and the modular class, J. Reine Angew. Math. 510 (1999), 103-159. MR 1696093 (2000f:53109),
  • [Kas88] Christian Kassel, L'homologie cyclique des algèbres enveloppantes, Invent. Math. 91 (1988), no. 2, 221-251 (French, with English summary). MR 922799 (89e:17015),
  • [Kon03] Maxim Kontsevich, Deformation quantization of Poisson manifolds, Lett. Math. Phys. 66 (2003), no. 3, 157-216. MR 2062626 (2005i:53122),
  • [LPV13] Camille Laurent-Gengoux, Anne Pichereau, and Pol Vanhaecke, Poisson structures, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 347, Springer, Heidelberg, 2013. MR 2906391
  • [LR07] Stéphane Launois and Lionel Richard, Twisted Poincaré duality for some quadratic Poisson algebras, Lett. Math. Phys. 79 (2007), no. 2, 161-174. MR 2301394 (2008d:17033),
  • [Lic77] André Lichnerowicz, Les variétés de Poisson et leurs algèbres de Lie associées, J. Differential Geometry 12 (1977), no. 2, 253-300 (French). MR 0501133 (58 #18565)
  • [Mar04] Nicolas Marconnet, Homologies of cubic Artin-Schelter regular algebras, J. Algebra 278 (2004), no. 2, 638-665. MR 2071658 (2005m:16013),
  • [Mas06] T. Maszczyk, Maximal commutative subalgebras, Poisson geometry and Hochschild homology, arXiv: math.KT/0603386.
  • [NVO82] C. Năstăsescu and F. Van Oystaeyen, Graded ring theory, North-Holland Mathematical Library, vol. 28, North-Holland Publishing Co., Amsterdam, 1982. MR 676974 (84i:16002)
  • [Oh99] Sei-Qwon Oh, Poisson enveloping algebras, Comm. Algebra 27 (1999), no. 5, 2181-2186. MR 1683858 (2000b:16050),
  • [Sri61] R. Sridharan, Filtered algebras and representations of Lie algebras, Trans. Amer. Math. Soc. 100 (1961), 530-550. MR 0130900 (24 #A754)
  • [VdB94] Michel Van den Bergh, Noncommutative homology of some three-dimensional quantum spaces, Proceedings of Conference on Algebraic Geometry and Ring Theory in honor of Michael Artin, Part III (Antwerp, 1992), 1994, pp. 213-230. MR 1291019 (95i:16009),
  • [VdB98] Michel Van den Bergh, A relation between Hochschild homology and cohomology for Gorenstein rings, Proc. Amer. Math. Soc. 126 (1998), no. 5, 1345-1348. MR 1443171 (99m:16013),
  • [Xu99] Ping Xu, Gerstenhaber algebras and BV-algebras in Poisson geometry, Comm. Math. Phys. 200 (1999), no. 3, 545-560. MR 1675117 (2000b:17025),
  • [Ye00] Amnon Yekutieli, The rigid dualizing complex of a universal enveloping algebra, J. Pure Appl. Algebra 150 (2000), no. 1, 85-93. MR 1762922 (2001g:16014),

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 17B63, 18G60, 16S30

Retrieve articles in all journals with MSC (2010): 17B63, 18G60, 16S30

Additional Information

Can Zhu
Affiliation: College of Science, University of Shanghai for Science and Technology, Shanghai 200093, People’s Republic of China

Keywords: Affine Poisson algebra, Poisson (co)homology, Poincar\'e duality, enveloping algebra, Hochschild (co)homology
Received by editor(s): January 16, 2013
Received by editor(s) in revised form: November 14, 2013
Published electronically: December 19, 2014
Communicated by: Birge Huisgen-Zimmermann
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society